Some estimates of solutions to Monge-Ampère type equations in dimension two
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, p. 183-230
@article{ASNSP_1981_4_8_2_183_0,
     author = {Talenti, Giorgio},
     title = {Some estimates of solutions to Monge-Amp\`ere type equations in dimension two},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 8},
     number = {2},
     year = {1981},
     pages = {183-230},
     zbl = {0467.35044},
     mrnumber = {623935},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1981_4_8_2_183_0}
}
Talenti, Giorgio. Some estimates of solutions to Monge-Ampère type equations in dimension two. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 8 (1981) no. 2, pp. 183-230. http://www.numdam.org/item/ASNSP_1981_4_8_2_183_0/

[1] A.D. Aleksandrov, Dirichlet's problem for the equation Det ∥zij∥ = ϕ, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom., 13 (1958). | Zbl 0114.30202

[2] A.M. Ampère, Mémoire contenant l'application de la théorie ..., Journal de l'École Polytechnique (1820).

[3] I . Ya. Bakel'Man, Generalized solutions of Monge-Ampère equations, Dokl. Akad. Nauk SSSR, 114 (1957). | MR 95481 | Zbl 0114.29602

[4] I. Ya. Bakel'Man, On the theory of Monge-Ampère's equations, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astronom., 13 (1958). | MR 96902 | Zbl 0078.08903

[5] I . Ya. Bakel'Man, The Dirichlet problem for equations of Monge-Ampère type and their n-dimensionat analogues, Dokl. Akad. Nauk SSSR, 126 (1959). | MR 118947 | Zbl 0088.30402

[6] I. Ya. Bakel'Man, On the stability of Monge-Ampère equations of elliptic type, Uspehi Mat. Nauk, 15 (1960). | MR 124606 | Zbl 0092.31302

[7] I. Ya. Bakel'Man, Variational problems connected with Monge-Ampère equation, Dokl. Akad. Nauk SSSR, 141 (1961). | Zbl 0109.32804

[8] I. Ya. Bakel'Man, Geometric methods of solution of elliptic equations, Izdat. Nauka, Moscow (1965). | MR 194727

[9] I. Ya. Bakel'Man, Geometric questions on quasilinear elliptic equations, Uspehi Mat. Nauk, 25 (1970). | MR 340814 | Zbl 0217.41401

[10] E. Calabi, Improper affine hyperspheres of convex type and a generalization of a theorem by K. Jörgens, Michigan Math. J., 5 (1958). | MR 106487 | Zbl 0113.30104

[11] S.Y. Cheng - S.T. Yau, On the regularity of the solution of the n-dimensional Minkowski problem, Comm. Pure Appl. Math., 29 (1976). | MR 423267 | Zbl 0363.53030

[12] S.Y. Cheng - S.T. Yau, On the regularity of the Monge-Ampère equation det (... ) = F(x, u), Comm. Pure Appl. Math., 30 (1977). | MR 437805 | Zbl 0347.35019

[13] H. Flanders, On certain functions with positive definite hessian, Ann. of Math., 71 (1960). | MR 145025 | Zbl 0093.29003

[14] P.P. Gillis, Equations de Monge-Ampère et problèmes de calcul de variations . III Congrès National des Sciences, Bruxelles (1950).

[15] P.P. Gillis, Équations de Monge-Ampère à 4 variables, Acad. Roy. Bel. Bull. Cl. Sci., (5) 36 (1950). | MR 38536 | Zbl 0040.34502

[16] E. Goursat, Leçons sur l'intégration des équations aux dérivées partielles du second ordre à deux variables indépendantes, Herman, Paris (1896). | JFM 27.0264.04

[17] E. Goursat, Cours d'analyse mathématique, Gauthier-Villars, Paris, (1956).

[18] E. Heinz, Über gewisse elliptische Systeme von Differentialgleichungen zweiter Ordnung mit Anwendung auf die Monge-Ampère'sche Gleichung, Math. Ann., 131 (1956). | MR 123809 | Zbl 0072.31103

[19] E. Heinz, On elliptic Monge-Ampère equations and Weyl's embedding problem, Journal d'Analyse, 7 (1959-60). | MR 111943 | Zbl 0152.30901

[20] E. Heinz, Interior estimates for solutions of elliptic Monge-Ampère equations, Proc. Symposia Pure Math. 4, A.M.S. (1961). | MR 157100 | Zbl 0192.20001

[21] A.V. Ivanov, A priori estimates for solutions of nonlinear elliptic second order equations, Problems of Math. Phys. and questions from the theory of functions, O. A. Layzhenskaja ed., Izdat. Nauka, Leningrad (1976).

[22] K. Jörgens, Über die Lösungen der Differentialgleichung rt - S2 = 1, Math. Ann., 127 (1954). | MR 62326

[23] K. Jörgens, Harmonische Abbildungen und die Differentialgleichung rt - s2 = 1 Math. Ann., 129 (1955). | MR 73823 | Zbl 0064.35203

[24] H. Lewy, A priori limitations for solutions of Monge-Ampère equations, I and I I, Trans. Amer. Math. Soc., 37 (1935), and 41 (1937). | JFM 61.0513.02 | MR 1501906

[25] H. Lewy, On differential geometry in the large (Minkowki's problem), Trans. Amer. Math. Soc., 43 (1938). | JFM 64.0714.03 | Zbl 0018.17403

[26] H. Lewy, On the existence of a closed surface realizing a given Riemannian metric, Proc. Nat. Acad. Sci. USA 24, No. 2 (1938). | JFM 64.0715.02 | Zbl 0018.08803

[27] G. Monge, Sur le calcul intégral des équations aux differences partielles, Mémoires de l'Académie des Sciences, Paris (1784).

[28] L. Nirenberg, The Weyl and Minkowski problems in differential geometry in the large, Comm. Pure Appl. Math., 6 (1953). | MR 58265 | Zbl 0051.12402

[29] L. Nirenberg, Monge-Ampère equations and some associated problems in geometry, Proc. International Congress of Math., Vancouver (1974). | MR 442291 | Zbl 0335.35045

[30] A.V. Pogorelov, The regularity of a convex surface with a given Gauss curvature, Russian Math. Sbornik NS, 31 (1952). | MR 52807

[31] A.V. Pogorelov, Monge-Ampère equations of elliptic type, Noordhoff, Groningen (1964). | MR 180763 | Zbl 0133.04902

[32] A.V. Pogorelov, On a regular solution of the n-dimensional Minkowski problem, Dokl. Akad. Nauk SSSR, 199 (1971). | Zbl 0236.53057

[33] A.V. Pogorelov, On the regularity of generalized solutions of the equation det (...) = ϕ( ... ) > 0, Dokl. Akad. Nauk SSSR, 200 (1971).

[34] A.V. Pogorelov, The Dirichlet problem for the multidimensional analogue-of the Monge-Ampère equation, Dokl. Akad. Nauk SSSR, 201 (1971). | MR 293228 | Zbl 0238.35071

[35] A.V. Pogorelov, Extrinsic geometry of convex surfaces, Amer. Math. Soc., Providence (1973). | MR 346714 | Zbl 0311.53067

[36] A.V. Pogorelov, The Minkowski multidimensional problem, Winston and Sons, Halsted Press (1978). | MR 478079 | Zbl 0387.53023

[37] I.V. Skrypnik - A.E. Shishkov, On sotution of the Dirichlet problem for Monge-Ampère equations, Dokl. Akad. Nauk Ukrain. SSR, ser. A, No. 3 (1978).

[38] A.E. Shishkov, Existence of solutions that are regular up to the boundary of the domain of the Dirichlet problem for strongly elliptic Monge-Ampère equations, Dokl. Akad. Nauk Ukrain. SSR, ser. A, No. 1 (1978). | MR 470474 | Zbl 0377.35024

[39] W. Von Wahl, Über die Hölderstetigkeit der zweiten Ableitungen der Lösungen nichtlinearer elliptischer Gleichungen, Math. Z., 136 (1974). | MR 346324 | Zbl 0283.35040

[40] A.D. Aleksandrov, The method of normal maps in uniqueness problems and estimations for elliptic equations, Sem. Ist. Naz. Alta Mat. (1962/63), editrice Oderisi, Gubbio (1965). | MR 214900

[41] A. Alvino - G. Trombetti, Sulle migliori costanti di maggiorazione per una classe di equazioni ellittiche degeneri, Ricerche Mat., 27 (1978). | MR 527431 | Zbl 0403.35027

[42] A. Alvino - G. Trombetti, Equazioni ellittiche con termini di ordine inferiore e riordinamenti, Rend. Acc. Naz. Lincei, ser. III, vol. 66 (1979). | Zbl 0455.35052

[43] L. Bianchi, Lezioni di geometria differenziale, vol. 1, parte 1, Bologna, editore Zanichelli (1927). | JFM 53.0659.03

[44] T. Bonnesen - W. Fenchel, Theorie der Konvexen Korper, Chelsea, New York (1948). | Zbl 0906.52001

[45] G. Chiti, Norme di Orlicz delle soluzioni di una classe di equazioni ellittiche, Boll. Un. Mat. Ital., (5) 16A (1979). | Zbl 0398.35028

[46] M. D, Differential geometry of curves and surfaces, Prentice Hall (1976). | MR 394451 | Zbl 0326.53001

[47] N.V. Efimov, Flachenverbiegung im grossen, Akademie Verlag, Berlin (1957). | MR 85569 | Zbl 0077.15403

[48] H.G. Eggleston, Convexity, Cambridge Univ. Press (1958). | Zbl 0086.15302

[49] H. Federer: Curvature measnres, Trans. Amer. Math. Soc., 93 (1959). | Zbl 0089.38402

[50] M.L. Gerver, Metric properties of harmonic functions, Dokl. Akad. Nauk SSSR, 166 (1966). | Zbl 0149.07802

[51] H.J. Greenberg - W.P. Pierskalla, A review of quasi-convex functions, Operations Research, 19 (1971). | Zbl 0228.26012

[52] Hardy - Littlewood - Pòlya, Inequalities, Cambridge Univ. Press (1964). | Zbl 0010.10703

[53] D.I. Kristev, A metric property of the solutions of an elliptic equation in the plane, Vestnik Moskov. Univ. Ser. I Mat. Meh., 31 (1976). | Zbl 0337.35024

[54] D. Laugwitz, Differential and Riemannian geometry, Academic Press (1965). | Zbl 0139.38903

[55] M. Longinetti, Funzioni quasi convesse, Tesi di laurea, Università di Firenze-(1979).

[56a] W.A. Luxemburg - A.C. Zaanen, Notes on Banach function spaces I... XIII, Indag. Math., 25 (1963); 26 (1964).

[56b] W.A. Luxemburg, Notes on Banach function spaces XIV ... XVI, Indag. Math., 27 (1965).

[57] C. Maderna - S. Salsa, Symmetrization in Neuman problems, Applicable Analysis, 9 (1979). | Zbl 0422.35027

[58] L. Nirenberg, Elementary remarks on surfaces with curvature of fixed sign, Proc. Symposia Pure Math., vol. 3, A.M.S. (1961). | Zbl 0105.14903

[59] G.O. Okikiolu, Aspects of the theory of bounded integral operators in Lp spaces, Academic Press (1971). | Zbl 0219.44002

[60] R. O'Neil, Integral transforms and tensor products on Orlicz spaces and L(p, q) spaces, J. Analyse Math., 21 (1968). | Zbl 0182.16703

[61] R. Osserman, The isoperimetric inequality, Bull. Amer. Math. Soc., 84 (1978). | Zbl 0411.52006

[62] C. Pucci, Limitazioni per soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl., 74 (1966). | MR 214905 | Zbl 0144.35801

[63] G. Talenti, Sugli invarianti della matrice hessiana, Boll. Un. Mat. Ital., 20 (1965). | MR 202743 | Zbl 0178.36003

[64] G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa, (4) 3 (1976). | Numdam | MR 601601 | Zbl 0341.35031

[65] G. Talenti, Nonlinear elliptic equations, rearrangements of functions and Orlicz spaces, Ann. Mat. Pura Appl., 120 (1979). | MR 551065 | Zbl 0419.35041